# SDR ABXA20240516591

- Difficulty date: May 15, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N371CM
- Make and model: Boeing 767338
- Aircraft serial: 25577
- Aircraft time: 89,812 hours, 30,993 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Broken
- Location: Flap/Slat System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LE FLAP SLAT DISAGREE AFTER START CHECKLIST. AC RETURNED TO BLOCK AND MAINTENANCE GROUNDED AC T/S IAW WDM 27-81-11, REPLACED RELAY K624 NO HELP. FOUND THE INBD SLAT BYPASS VALVE IN POS 1 NO POWER FOUND ON PIN 2 CONN D1515 FOUND OPEN. CK FROM CONN D5316P PIN 42 TO D5712J PIN 1. FOUND BROKEN WIRE AT STA 700 BRACKET R/M CEILING, SPLICE IT RE-DO BOTH ENDS TERMINATIONS AT CONN D5316P AND D5712J PIN 42 & PIN 1 IAW SWPM 20-10-13 AND 20-60-00 .PERFORMED LE FLAPS OPS CK FOUND NORMAL FROM ALT TO NORMAL LEVER MOVES TO CORRECT POS AT THE BYPASS VALVE R/H SIDE AMM 27-81-00 AC RETURNED TO SERVICE.
